# SDR SWAA2021080488347

- Difficulty date: June 25, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 492-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK CROWN ON TOP AND IN WELL STA 492-520; LBL 25; WL 208 ; / [01] REMOVED CORROSION ON SEAT TRACK CROWN ON TOP AND IN WELL STA 492-520; LBL 25; WL 208. MAX MATERIAL REMOVED ON TOP WAS .025' .5' BY 2'; .003' 1' BY 1' IN WELL. OUT OF LIMITS PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0. MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS400; S/N UNKNOWN; EXPIRES 04/2022; [02] VERIFIED DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-00-52-1A-1; [03] REMOVED DAMAGED SEAT TRACK BS 480-520; LBL 25; WL 208 PER SRM 51-40-02-0G-0.; [04] SENT OSS REQUEST TO MACHINE AND ANODIZE REPLACEMENT SEAT TRACK BS 480-520; LBL 25; WL 208.; [05] LOCATED DRILLED AND COUNTERSUNK NEW SEAT TRACK FOR BS 480-520- LBL 25 WL 208 IAW SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0 OK TO PRIME; [06] RECEIVED NEW SEAT TRACK FROM OSS FABRICATED ON SWA #PO 829344 AND SULFURIC ACID ANODIZED ON SWA #PO 829392 ALL DATED 09 JUL 21; [10] INSTALLED NEW SEAT TRACK AT BS 480-520- LBL 25 WL 208 IAW SRM 51-40-02-0G-0 SOPM 20-50-01 AND BOEING DWG 143A5300;
